MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, LARGE
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision shoulder surgery was performed due to an aseptic loosening of the glenoid.Subsidence with pe consumption and clear glenoid lysis.The prosthesis was replaced with an inverse shoulder prosthesis.The initial surgery took place on (b)(6) 2011.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The reported failure is most likely due to a patient-specific event, particularly the loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed, and/or tissue reaction to the implant.The complaint was confirmed based on the attached pictures and the received devices.Due to the biohazard condition, they were unable to be physically and visually evaluated.

Brand Name
GLENOID, PE WITH PEG, LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key9910343
Report Number1220246-2020-01772
Device Sequence Number3130909
Product Code KWS
UDI-Device Identifier00888867057333
UDI-Public00888867057333
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, LARGE
Device Catalogue NumberAR-9105-03
Device Lot Number1032011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale